MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Model Number 15-3816/11
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This tinbn-coated hinged knee was implanted on (b)(6) 2022 as a temporary spacer for the 1st stage in a planned 2 stage revision for infection.This tinbn-coated hinged knee was used as a spacer because of the patient's nickel allergy.The patient underwent revision surgery on (b)(6) 2022.Operative finding was "what appeared to be a disassociated component, which was unclear as to the source." disassociation was between the distal femoral component and the femoral stem.The femoral component, tibial polyethylene bearing, and femoral augment were replaced (impacted onto the existing femoral stem in situ).Prior surgeries on this knee include: primary and revision tka (not link product), revision with link compassionate use components on (b)(6) 2022 (b)(4), and subsequent revisions on (b)(6) 2022 for infection (previously reported in complaint (b)(4)).

Brand Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL MODULAR KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key17447167
Report Number3006721341-2023-00019
Device Sequence Number20655155
Product Code KRO
UDI-Device Identifier04026575034741
UDI-Public(01)04026575034741(17)260930
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
Report Date (Section F) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number15-3816/11
Device Catalogue Number15-3816/11
Device Lot Number200818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/25/2023
Event Location Hospital
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight109 KG